Optimal control of an ill-posed elliptic semilinear equation with an exponential non linearity
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 361-380
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1998__3__361_0,
author = {Casas, E. and Kavian, O. and Puel, J.-P.},
title = {Optimal control of an ill-posed elliptic semilinear equation with an exponential non linearity},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {361--380},
year = {1998},
publisher = {EDP-Sciences},
volume = {3},
mrnumber = {1660947},
zbl = {0911.49003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1998__3__361_0/}
}
TY - JOUR AU - Casas, E. AU - Kavian, O. AU - Puel, J.-P. TI - Optimal control of an ill-posed elliptic semilinear equation with an exponential non linearity JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 1998 SP - 361 EP - 380 VL - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/COCV_1998__3__361_0/ LA - en ID - COCV_1998__3__361_0 ER -
%0 Journal Article %A Casas, E. %A Kavian, O. %A Puel, J.-P. %T Optimal control of an ill-posed elliptic semilinear equation with an exponential non linearity %J ESAIM: Control, Optimisation and Calculus of Variations %D 1998 %P 361-380 %V 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/COCV_1998__3__361_0/ %G en %F COCV_1998__3__361_0
Casas, E.; Kavian, O.; Puel, J.-P. Optimal control of an ill-posed elliptic semilinear equation with an exponential non linearity. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 361-380. http://geodesic.mathdoc.fr/item/COCV_1998__3__361_0/
